MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM

ROCHE DIAGNOSTICS ROCHE ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM
Catalog Number 07026919190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys anti-tg assay on a cobas 8000 e 801 module used for investigation.The sample results were reported outside of the laboratory.Data from other samples collected from the same patient have been previously reported in mfg report numbers 1823260-2020-01065 and 1823260-2020-01066.The sample was provided for investigation where it was tested on the e 801 analyzer, resulting in a value of 30.3 iu/ml (reference range = < 30 iu/ml).The sample was repeated on an abbott architect analyzer, resulting in a value of 2.04 iu/ml (reference range = < 4.11 iu/ml).The serial number of the e 801 analyzer is (b)(4).
 
Additional Manufacturer Narrative
If the results of auto-antibody assays (such as anti-tg) are compared, special care needs to be taken as the results may differ.It is known that different assays may generate different results, caused by the differences of the auto-antibodies measured by different assay formats.The investigation could not identify a product problem.

Brand Name
ROCHE ELECSYS ANTI-TG
Common Device Name
THYROID AUTOANTIBODY TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12758225
Report Number1823260-2021-03225
Device Sequence Number3333019
Product Code JZO
UDI-Device Identifier04015630939619
UDI-Public04015630939619
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number07026919190
Device Lot Number564501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale